default search action
"Error bounds for solutions of linear equations and inequalities."
Diethard Klatte, Gisbert Thiere (1995)
- Diethard Klatte, Gisbert Thiere:
Error bounds for solutions of linear equations and inequalities. Math. Methods Oper. Res. 41(2): 191-214 (1995)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.